Some factorization theorems for integral operators
Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1021-1024
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_5_a1,
author = {N. B. Engibaryan},
title = {Some factorization theorems for integral operators},
journal = {Doklady Akademii Nauk},
pages = {1021--1024},
year = {1976},
volume = {230},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a1/}
}
N. B. Engibaryan. Some factorization theorems for integral operators. Doklady Akademii Nauk, Tome 230 (1976) no. 5, pp. 1021-1024. http://geodesic.mathdoc.fr/item/DAN_1976_230_5_a1/